Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2022, 7:44 PM CDT for Edwards County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2022, 7:44 PM CDT (00:44 UTC)
- Expired
- May 24, 2022, 7:59 PM CDT
- In force
- 15 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Edwards County, TX
The radar
The Laughlin AFB radar (KDFX), 89 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2912 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
265
WUUS54 KEWX 250044
SVREWX
TXC137-250130-
/O.NEW.KEWX.SV.W.0113.220525T0044Z-220525T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
744 PM CDT Tue May 24 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northern Edwards County in south central Texas...
* Until 830 PM CDT.
* At 744 PM CDT, a severe thunderstorm was located 11 miles northwest
of Rocksprings, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rocksprings and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3018 9993 3008 9996 3008 9997 3003 9997
3002 9999 2994 10000 2990 10001 2989 10002
3006 10054 3021 10049
TIME...MOT...LOC 0044Z 280DEG 23KT 3011 10038
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY1 follow-up statement
924
WWUS54 KEWX 250059
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
759 PM CDT Tue May 24 2022
TXC137-250109-
/O.CAN.KEWX.SV.W.0113.000000T0000Z-220525T0130Z/
Edwards TX-
759 PM CDT Tue May 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EDWARDS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3018 9993 3008 9996 3008 9997 3003 9997
3002 9999 2994 10000 2990 10001 2989 10002
3006 10054 3021 10049
TIME...MOT...LOC 0059Z 280DEG 23KT 3009 10027
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:47 PM CDT, 57 minutes earlier.
Area forecast discussion, May 24, 6:47 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 647 PM CDT Tue May 24 2022 ...New UPDATE, AVIATION... .UPDATE... Issued at 647 PM CDT Tue May 24 2022 Have added Maverick and Kinney counties to the Severe Thunderstorm Watch 269 as strong to severe storms approach from the west. Still looks on track for one or two rounds of showers and thunderstorms for much of South Central Texas tonight into early Wednesday with strong to severe storms likely. && .SHORT TERM... (Tonight through Wednesday night) Issued at 242 PM CDT Tue May 24 2022 Cold front at 2 pm extends from near SJT to SEP is beginning to generate storm clusters north of it, but the cap appears to be holding for the area to the south. The pair of MCV's that deprived our forecast area much of the rainfall that was advertised yesterday continues to leave wake subsidence, and even the old faithful activity is slow to get started. This leaves a poor picture for rain forecast for tonight to extend into areas west of Hwy 83, but east of this area, there remains good model agreement on a solid line of storms forming to the north and sweeping across the eastern 3/4 of South Central TX from generally 7 PM to 7 AM. An exception over the western counties is that the dryline near Dryden might generate a late afternoon or early evening isolated strong storm over Val Verde County; the latest HRRR runs show that activity to track east and get absorbed into the complex without any ability to pull the trailing edge westward. Thus, it is feared much of the Rio Grande areas will miss out on tonight's rain, although the sim-reflectivity of the latest would bring the western edge of activity pretty close to the border south of DRT. Storm dynamics/wind shear have escalated the severe potential with an Enhanced Risk to represent this large storm complex with a highlight the potential for strong organized downdrafts with the congealing line. Areas where the line is still coming together from discrete supercells and areas where the line may kink early tonight may have a shot to produce a brief tornado or two. Some hail over 1 inch is possible, but we think the primary severe concern for tonight is the strong winds and rounds of torrential that could dump 1 to 2 inches over a short time. PWat values approaching 2 inches near the leading edge could lead to a couple pockets of 3 to 4 inches in any of the areas where the line kinks with overlapping storm cells. Timing of the leading edge looks to be zeroing in on as early as 7 PM for parts of the Srn Edwards Plateau and Nrn Hill Country, then probably closer to the 10 PM-1 AM window for the metro areas. The potential for tornadoes should be mostly confined to the Enhanced risk areas and maybe as far south as I-10, because large outflow winds are anticipated on the leading edge once the line becomes more uniform late tonight. By around 3 AM, the severe threat should be winding down and certainly for the metro areas; most areas below I-10/Hwy 90 are only in a Marginal Risk, and the severe threat should be all wind by that time. As for the rain threat, it would be hard to imagine a run-off threat for areas south of I-10/Hwy 90, given our dry soils and what looks to be a fairly progressive moving squall line. Some of the Convective Allowing models depict a pair of lines with a trailing line over western counties filling in areas where the leading edge was more poorly organized. Thus our concerns for run-off issues might be mainly the Hill Country were the training is more likely and the soil depths are shallow. Cooler temperatures and dry air will make for a pleasant day by Wednesday afternoon, and Wednesday evening will be even more pleasant as temps drop quickly into the upper 60s/low 70s. && .LONG TERM... (Thursday through Monday) Issued at 242 PM CDT Tue May 24 2022 South-Central Texas will be transitioning to a warmer and drier pattern once again as troughing moves east on Thursday. With mid- level WNW flow and little in the way of synoptic forcing mechanisms, expect the heat to build back in over the CWA by the holiday weekend. Temperatures will warm to near-normal levels for late May on Thursday, followed by a steady warming trend into the weekend. By Saturday, expect widespread lower to middle 90s for the Hill Country and Coastal Plains, with upper 90s to low 100s generally west of US 281. That continues Sunday into Monday of next week with muggy/humid mornings, and hot and dry afternoons. Our next potential chance at rain doesn't look to arrive until Tuesday of next week as onshore flow may increase, bringing seabreeze showers or thunderstorms inland to the Coastal Plains. Will keep things dry for the time being. && .AVIATION... (00Z TAFS) Issued at 647 PM CDT Tue May 24 2022 One or perhaps two rounds of SHRA/TSRA will impact the I-35 sites late this evening into the overnight with SHRA/TSRA in the VCNTY of KDRT. Wind gusts to 50 KTS and hail to 2 inches are possible with the strongest TSRA. VFR skies prevail, except periods of brief MVFR/IFR CIGs/VSBYs and lightning late evening into overnight. S to SE winds 10 to 15 KTs with gusts to 20 KTs this evening shift to be N to NW with passage of the cold front. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 79 59 87 / 90 20 0 0 Austin Bergstrom Intl Airport 64 79 58 87 / 90 20 0 0 New Braunfels Muni Airport 65 81 59 89 / 90 30 10 0 Burnet Muni Airport 62 79 57 89 / 100 10 0 0 Del Rio Intl Airport 67 87 64 93 / 40 0 0 0 Georgetown Muni Airport 63 78 58 87 / 100 10 0 0 Hondo Muni Airport 65 83 59 89 / 70 20 0 0 San Marcos Muni Airport 64 80 58 88 / 90 20 0 0 La Grange - Fayette Regional 67 80 61 88 / 90 60 10 0 San Antonio Intl Airport 65 80 61 87 / 90 20 0 0 Stinson Muni Airport 67 84 63 91 / 90 40 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...04 Long-Term...Brady Aviation...04
Hazardous weather outlook, May 24, 4:03 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 403 PM CDT Tue May 24 2022 TXZ171>173-183>194-202>209-217>225-228-252200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 403 PM CDT Tue May 24 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated thunderstorms are possible late this afternoon and early evening across the southern Edwards Plateau and western Hill Country. A complex of storms is then forecast to impact portions of the Hill Country, I-35 corridor, and Coastal Plains late this evening and into the early morning hours on Wednesday. Some storms could become severe. The main threats are damaging wind gusts and locally heavy rainfall that could lead to isolated urban and small stream flooding. A secondary threat of hail and a low chance for isolated tornadoes is also possible. A Severe Thunderstorm Watch has been issued for portions of the Hill Country and southern Edwards Plateau. Additional watches farther south could be required later tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms on Wednesday morning should remain mostly across the Coastal Plains and then clear southeast by midday. A few strong storms could be possible in the morning, producing gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe weather and rainfall reports to the National Weather Service.
In the hours before
Special weather statement, May 24, 5:39 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
539 PM CDT Tue May 24 2022
TXZ183-242330-
Val Verde TX-
539 PM CDT Tue May 24 2022
...A strong thunderstorm will impact portions of northeastern Val
Verde County through 630 PM CDT...
At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juno, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Val
Verde County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3029 10070 3005 10070 3017 10117 3029 10117
TIME...MOT...LOC 2239Z 277DEG 19KT 3024 10109
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BRADYSpecial weather statement, May 24, 6:29 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Tue May 24 2022
TXZ183-250015-
Val Verde TX-
629 PM CDT Tue May 24 2022
...A strong thunderstorm will impact portions of northeastern Val
Verde County through 715 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Juno, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Juno, Devils River State Nat Area Del Norte and Bakers Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3004 10142 3023 10142 3009 10086 2984 10097
TIME...MOT...LOC 2329Z 288DEG 18KT 3010 10128
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, May 24, 7:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL EAGLE PASS 28.71N 100.50W
05/24/2022 M0.88 INCH MAVERICK TX COCORAHS
&&
JRSpecial weather statement, May 24, 7:14 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
714 PM CDT Tue May 24 2022
TXZ217-250100-
Maverick TX-
714 PM CDT Tue May 24 2022
...A strong thunderstorm will impact portions of central Maverick
County through 800 PM CDT...
At 713 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eagle Pass, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, El Indio, Chula Vista, Rosita, Siesta Acres, Eidson Road,
Fabrica, Farias Lake, Las Quintas Fronterizas, Seco Mines and Elm
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 2848 10037 2848 10035 2850 10033 2851 10038
2854 10041 2858 10040 2861 10045 2864 10045
2864 10047 2867 10050 2874 10051 2880 10046
2863 10011 2854 10012 2838 10025
TIME...MOT...LOC 0013Z 306DEG 19KT 2869 10046
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 24, 7:30 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
730 PM CDT Tue May 24 2022
TXZ183-250130-
Val Verde TX-
730 PM CDT Tue May 24 2022
...A strong thunderstorm will impact portions of northeastern Val
Verde County through 830 PM CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Juno. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Juno, Devils River State Nat Area Del Norte and Bakers Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3029 10143 3029 10137 3017 10082 2982 10084
3001 10144
TIME...MOT...LOC 0030Z 273DEG 4KT 3005 10112
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 24, 7:32 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
732 PM CDT Tue May 24 2022
TXZ171-172-250130-
Llano TX-Burnet TX-
732 PM CDT Tue May 24 2022
...Strong thunderstorms will impact portions of Llano and
northwestern Burnet Counties through 830 PM CDT...
At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chappel to near Fredonia to Yates
Crossing. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Llano, Buchanan Lake Village, Castell, Field Creek, Lone Grove,
Bluffton, Valley Spring, Baby Head, Prairie Mountain, Stolz, Oxford,
Tow and Enchanted Rock State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3084 9844 3051 9870 3051 9896 3092 9896
3092 9845 3093 9841 3096 9845 3098 9844
3101 9846 3103 9844 3103 9797
TIME...MOT...LOC 0031Z 266DEG 26KT 3109 9862 3096 9906 3060 9957
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 24, 7:28 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 24, 7:30 PM CDT | Special Weather Statement | EWX | Val Verde | 60 min |
| May 24, 7:32 PM CDT | Special Weather Statement | EWX | Llano | 58 min |
| May 24, 7:47 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 58 min |
| May 24, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 64 min |
| May 24, 8:15 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| May 24, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 59 min |
| May 24, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 56 min |
| May 24, 8:53 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| May 24, 8:56 PM CDT | Special Weather Statement | EWX | Kerr | 49 min |
| May 24, 9:07 PM CDT | Special Weather Statement | EWX | Val Verde | 53 min |
| May 24, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 64 min |
| May 24, 9:12 PM CDT | Special Weather Statement | EWX | Dimmit | 18 min |
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Real | 60 min |
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 60 min |
| May 24, 9:23 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 24, 9:28 PM CDT | Special Weather Statement | EWX | Llano | 47 min |
| May 24, 9:40 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 50 min |
| May 24, 9:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| May 24, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 58 min |
| May 24, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 66 min |
| May 24, 10:11 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| May 24, 10:11 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 46 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 24, 10:17 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| May 24, 10:31 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 44 min |
| May 24, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 56 min |
| May 24, 10:41 PM CDT | Special Weather Statement | EWX | Bandera | 49 min |
| May 24, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 65 min |
| May 24, 11:01 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Hays, Kendall, Medina and 2 more | 59 min |
| May 24, 11:08 PM CDT | Special Weather Statement | EWX | Williamson | 52 min |
| May 24, 11:23 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 67 min |
| May 24, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Caldwell, Comal, Frio, Gonzales and 5 more | 56 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Kinney, Maverick, Uvalde, Zavala | 54 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Williamson | 64 min |
| May 25, 12:33 AM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| May 25, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, DeWitt, Frio, Gonzales, Guadalupe and 4 more | 68 min |
| May 25, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Kinney, Maverick, Uvalde, Zavala | 64 min |
| May 25, 1:13 AM CDT | Special Weather Statement | EWX | Maverick, Uvalde | 47 min |
| May 25, 1:31 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Maverick, Zavala | 59 min |
| May 25, 2:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 38 min |
| May 25, 2:42 AM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| May 25, 2:56 AM CDT | Special Weather Statement | EWX | Uvalde | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.